# SDR IPXA2023072551495

- Difficulty date: July 25, 2023
- Submitted: July 28, 2023
- Operation: Air carrier
- Aircraft: N312UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27763
- Aircraft time: 68,422 hours, 22,930 cycles
- System (JASC): 5700 · Wing Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*SDR FILED OPEN* RH WING #12 SLAT CLOSURE PANEL SPLIT AND NOT FAIRED TO LOWER WING SKIN. PANEL IS SPLIT APPROX. 2 INCHES OUTBOARD TO INBOARD.**10 CYCLE LIMIT***SM20/LMX4*** WILL REQUIRE S/M 20 HOURS TO REPAIR CLOSEOUT PANEL. LINE MX 4 HOURS TO DROP AND LOCK SLATS, HANGAR NOT NEEDED. REPAIR MATERIALS IN SDF.
